MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR403415
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was sent to gore: on (b)(6) 2025, patient underwent an thoracic endovascular aortic repair (tevar) procedure to treat a penetrating atherosclerotic ulcer utilizing a gore® tag® conformable thoracic stent graft with active control system.Reportedly, during the procedure, a tapered ctag nose cone broke off inside the patient's body and the graft landed 4cm distal to left subclavian artery and then distally extended with another ctag.Patient had a previous medtronic graft in the infrarenal that had slipped down with very tortuous anatomy and calcified iliac artery.The ctag tracked fine and deployed fine.Once the catheter was brought out, it was noted that the nose cone was missing of the delivery catheter and upon checking, it was sitting just off the infrarenal on the guidewire.Physician put a lunderquist with snare over it and track where it would open up above it, but the snare would not go past due to tortuosity of the infranrenal aorta, so a 2nd guidewire was put up and snare catheter through and the nose cone would then move over the lunderquist with snare thru the ctag that they deployed and snared the top of the lunderquist wire and pull it out thru the sheath and finished with the distal ctag placement.Overall, deployment was fine with no nose cone resistance felt when withdrawing the catheter, unsure why the nose cone separated.There was no injury to the patient an procedure ended successfully.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.H6: there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device." imaging evaluation summary: two time-points available for evaluation: pre-implantation abd/pelvis cta dated on (b)(6) 2025 and pre-implantation chest cta dated on (b)(6) 2025.Abdomen pelvis cta dated on (b)(6) 2025 shows a medtronic device is implanted in the abdominal aorta.Chest cta dated on (b)(6) 2025 shows: pre-implantation images.Complaint allegedly happened during the on (b)(6) 2025 thoracic endovascular aortic repair.Images provided do not allow for evaluation in relation to the reported complaint.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h3 and h6.Engineering evaluation summary: the device evaluation found the following: the olive was separated from the leading end of the delivery catheter.The braided shaft at the leading end of the catheter showed damage consistent with a tensile failure of a properly bonded olive and catheter, including damaged braided shaft layers and missing outer layer material.These observations are consistent with the reported event description that the curved leading olive was separated from the catheter.The root cause of the separation of the curved olive from the catheter could not be determined based on the returned device and reported information.No manufacturing deficiency was identified.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23794393
Report Number2017233-2025-06942
Device Sequence Number14845463
Product Code MIH
UDI-Device Identifier00733132661695
UDI-Public(01)00733132661695(17)271201
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTGMR403415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale